Aa
Aa
A
A
A
Close
Avatar universal

Diazapan W/D

Is it normal to feel intense anxiety when I tapered of diazapan. 2 weeks ago. Feeling worse. Also Hugh stomach feels like contactons. Feeling worried. Thank you x
1 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
So, Diazapan is a long acting benzo.  It takes longer to get out of the system. Sometimes when people are too uncomfortable, a doctor will pause or slow down the taper.  But you had none of the med for the past two weeks. You frankly may be having rebound anxiety though. Do you have a therapist or doctor you can talk to?  Have you ever heard of DBT therapy?  This is really helpful in distress tolerance and getting through these times.  This says that withdrawal symptoms last from 3 to 4 weeks typically so you are ALMOST there.  If you used the med to treat anxiety or panic, be thinking how you may now treat that if those symptoms come back.
Helpful - 1
3 Comments
Thank my doctor says it won't cause higher anxiety or withdrawal x
Do you think doctor is wrong in saying won't have W/D. Thank you so much x
I'm trying to follow your question.  Your doctor says you shouldn't continue to have withdrawal or you never should have had it?
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1716862802
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?